# SDR ASAA2022050638227

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,881 hours, 15,710 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250434020
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8420001 FOUND DAMAGE ON J9 HARNESS. GROUNDED - YES. REPLACED J9 HARNESS REF B737-800 AMM 73-21-06/401 ALL REQUIRED TEST PASSED.
